Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1992, Volume 326, Number 1, Pages 40–44 (Mi dan5409)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

The isomonodromic Stokes phenomenon and nonlinear effects near a cuspidal caustic

B. I. Suleimanov

Mathematics Institute of the Bashkir Science Center, Ural Section of the Russian Academy of Sciences, Ufa

Full text: PDF file (264 kB)

English version:
Doklady Mathematics, 1993, 46:2, 220–224

Bibliographic databases:
UDC: 517.946
Presented: В. П. Маслов
Received: 17.04.1992

Citation: B. I. Suleimanov, “The isomonodromic Stokes phenomenon and nonlinear effects near a cuspidal caustic”, Dokl. Akad. Nauk, 326:1 (1992), 40–44; Dokl. Math., 46:2 (1993), 220–224

Citation in format AMSBIB
\Bibitem{Sul92}
\by B.~I.~Suleimanov
\paper The isomonodromic Stokes phenomenon and nonlinear effects near a cuspidal caustic
\jour Dokl. Akad. Nauk
\yr 1992
\vol 326
\issue 1
\pages 40--44
\mathnet{http://mi.mathnet.ru/dan5409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203421}
\transl
\jour Dokl. Math.
\yr 1993
\vol 46
\issue 2
\pages 220--224


Linking options:
  • http://mi.mathnet.ru/eng/dan5409
  • http://mi.mathnet.ru/eng/dan/v326/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Suleimanov, I. T. Habibullin, “Symmetries of Kadomtsev–Petviashvili equation, isomonodromic deformations, and nonlinear generalizations of the special functions of wave catastrophes”, Theoret. and Math. Phys., 97:2 (1993), 1250–1258  mathnet  crossref  mathscinet  zmath  isi
    2. B. I. Suleimanov, “Influence of weak nonlinearity on the high-frequency asymptotics in caustic rearrangements”, Theoret. and Math. Phys., 98:2 (1994), 132–138  mathnet  crossref  mathscinet  zmath  isi
    3. B. I. Suleimanov, “Asymptotics of the Gurevich–Pitaevskii universal special solution of the Korteweg–de Vries equation as $|x|\to\infty$”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 137–145  mathnet  crossref  isi  elib
  • Number of views:
    This page:20
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021